# SDR ASOA201000375

- Difficulty date: March 12, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 14,558 hours, 9,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: 20578
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED FUNCTIONAL TEST.  R & R  BATTERY SUPPLY UNITS IAW AMM 33-51-07.  ALL OPS CHECK GOOD.  R & R NR 1, NR 2, NR 3 AND NR 4 BATTERY SUPPLY UNITS IAW AMM 33-51-07.  ALL OPS CHECK GOOD.
